Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe penile pain even while not erect, difficulty in having intercourse. Treatment suggestion?

Hello doctor, for last one month I m feeling severe pain in my panis.. Earlier it was only when it gets erected but now it sometimes even when not erected. I can not even tolerate it now when its getting erected and due to that I am unable to have intercourse with my wife. Could you please help me in this. I would be grateful to you if you could help me. Many Thanks, Deepesh
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Dear deepeshkant ppain during erection is mostly due to either pyronies disease( a hard plaque develops under penile skin) and second cause for pain during erection is inflammation of prostate gland in both cases treatment duration is long hence you have to consult a urologist in your area get confirmed the diagnosis and regular treatment. because in both the cases response is slow and takes time dont waste time. get consulted.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor